# SDR SWIA201744081

- Difficulty date: December 18, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 38,654 hours, 32,939 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Bent
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WITH NOSE DOOR OPEN WARNING MESSAGE.   REPAIRED A BENT PROXIMITY BRACKET, ADJUSTED NLG SENSOR  EXTENDED PROXIMITY SENSOR IAW AMM. JACKED AND SWUNG NLG IAW AMM. NO DEFECTS NOTED AT THIS TIME.
